Skip to main content
×
Home
    • Aa
    • Aa

JOSEPH IDEALS AND LISSE MINIMAL $W$ -ALGEBRAS

  • Tomoyuki Arakawa (a1) and Anne Moreau (a2)
Abstract

We consider a lifting of Joseph ideals for the minimal nilpotent orbit closure to the setting of affine Kac–Moody algebras and find new examples of affine vertex algebras whose associated varieties are minimal nilpotent orbit closures. As an application we obtain a new family of lisse ( $C_{2}$ -cofinite) $W$ -algebras that are not coming from admissible representations of affine Kac–Moody algebras.

Copyright
References
Hide All
1. Adamović D., Some rational vertex algebras, Glas. Mat. Ser. III 29(49)(1) (1994), 2540.
2. Adamović D., Vertex operator algebras and irreducibility of certain modules for affine Lie algebras, Math. Res. Lett. 4(6) (1997), 809821.
3. Adamović D. and Milas A., Vertex operator algebras associated to modular invariant representations for A 1 (1) , Math. Res. Lett. 2(5) (1995), 563575.
4. Arakawa T., Representation theory of superconformal algebras and the Kac–Roan–Wakimoto conjecture, Duke Math. J. 130(3) (2005), 435478.
5. Arakawa T., A remark on the C 2 cofiniteness condition on vertex algebras, Math. Z. 270(1–2) (2012), 559575.
6. Arakawa T., Rationality of Bershadsky–Polyakov vertex algebras, Comm. Math. Phys. 323(2) (2013), 627633.
7. Arakawa T., Associated varieties of modules over Kac–Moody algebras and C 2 -cofiniteness of W-algebras, Int. Math. Res. Not. IMRN 2015 (2015), 1160511666.
8. Arakawa T., Rationality of W-algebras: principal nilpotent cases, Ann. of Math. (2) 182(2) (2015), 565694.
9. Arakawa T., Rationality of admissible affine vertex algebras in the category 𝓞, Duke Math. J. 165(1) (2016), 6793.
10. Arakawa T., Lam C. H. and Yamada H., Zhu’s algebra, C 2 -algebra and C 2 -cofiniteness of parafermion vertex operator algebras, Adv. Math. 264 (2014), 261295.
11. Axtell J. D. and Lee K.-H., Vertex operator algebras associated to type G affine Lie algebras, J. Algebra 337 (2011), 195223.
12. Bakalov B. and Kirillov A.Jr, Lectures on Tensor Categories and Modular Functors, University Lecture Series, Volume 21 (American Mathematical Society, Providence, RI, 2001).
13. Beem C., Lemos M., Liendo P., Peelaers W., Rastelli L. and van Rees B. C., Infinite chiral symmetry in four dimensions, Comm. Math. Phys. 336(3) (2015), 13591433.
14. Beilinson A. and Drinfeld V., Quantization of Hitchin’s integrable system and Hecke eigensheaves, Preprint.
15. Creutzig T. and Ridout D., Modular data and Verlinde formulae for fractional level WZW models I, Nuclear Phys. B 865(1) (2012), 83114.
16. Creutzig T. and Ridout D., Modular data and Verlinde formulae for fractional level WZW models II, Nuclear Phys. B 875(2) (2013), 423458.
17. Deligne P., La série exceptionnelle de groupes de Lie, C. R. Acad. Sci. Paris, Ser I 322(4) (1996), 321326.
18. Deligne P. and Gross B., On the exceptional series, and its descendants, C. R. Acad. Sci. Paris, Ser I 335(11) (2002), 877881.
19. De Sole A. and Kac V. G., Finite vs affine W-algebras, Jpn. J. Math. 1(1) (2006), 137261.
20. Dong C. and Mason G., Integrability of inline-graphic $C_{2}$ -cofinite vertex operator algebras, Int. Math. Res. Not. (2006), Art ID 80468, 15 pp.
21. Feigin B. and Malikov F., Modular functor and representation theory of sl̂2 at a rational level, in Operads: Proceedings of Renaissance Conferences (Hartford, CT/Luminy, 1995), Contemporary Mathematics, Volume 202, pp. 357405 (American Mathematical Society, Providence, RI, 1997).
22. Frenkel E. and Ben-Zvi D., Vertex Algebras and Algebraic Curves, 2nd edn, Mathematical Surveys and Monographs, Volume 88 (American Mathematical Society, Providence, RI, 2004).
23. Frenkel I. and Zhu Y., Vertex operator algebras associated to representations of affine and Virasoro algebras, Duke Math. J. 66(1) (1992), 123168.
24. Gan W. T. and Savin G., Uniqueness of Joseph ideal, Math. Res. Lett. 11(5–6) (2004), 589597.
25. Garfinkle D., A new construction of the Joseph ideal. PhD thesis, MIT, 1982.
26. Huang Y.-Z., Rigidity and modularity of vertex tensor categories, Commun. Contemp. Math. 10(suppl. 1) (2008), 871911.
27. Joseph A., The minimal orbit in a simple Lie algebra and its associated maximal ideal, Ann. Sci. Éc. Norm. Supér. (4) 9(1) (1976), 129.
28. Joseph A., Orbital varietes of the minimal orbit, Ann. Sci. Éc. Norm. Supér. (4) 31(1) (1998), 1745.
29. Kac V., Roan S.-S. and Wakimoto M., Quantum reduction for affine superalgebras, Comm. Math. Phys. 241(2–3) (2003), 307342.
30. Kac V. and Wakimoto M., Modular invariant representations of infinite-dimensional Lie algebras and superalgebras, Proc. Natl Acad. Sci. USA 85(14) (1988), 49564960.
31. Kac V. and Wakimoto M., Classification of modular invariant representations of affine algebras, in Infinite-dimensional Lie Algebras and Groups (Luminy-Marseille, 1988), Adv. Ser. Math. Phys., Volume 7, pp. 138177 (World Scientific Publishers, Teaneck, NJ, 1989).
32. Kac V. and Wakimoto M., Quantum reduction and representation theory of superconformal algebras, Adv. Math. 185(2) (2004), 400458.
33. Kac V. and Wakimoto M., On rationality of W-algebras, Transform. Groups 13(3–4) (2008), 671713.
34. Kawasetsu K., inline-graphic ${\mathcal{W}}$ -algebras with non-admissible levels and the Deligne exceptional series, Preprint, arXiv:1505.06985.
35. Miyamoto M., Modular invariance of vertex operator algebras satisfying C 2 -cofiniteness, Duke Math. J. 122(1) (2004), 5191.
36. Perše O., Vertex operator algebras associated to type B affine Lie algebras on admissible half-integer levels, J. Algebra 307(1) (2007), 215248.
37. Perše O., Vertex operator algebra analogue of embedding of B 4 into F 4 , J. Pure Appl. Algebra 211(3) (2007), 702720.
38. Perše O., A note on representations of some affine vertex algebras of type D , Glas. Mat. Ser. III 48(68)(1) (2013), 8190.
39. Premet A., Special transverse slices and their enveloping algebras, Adv. Math. 170(1) (2002), 155. With an appendix by Serge Skryabin.
40. Premet A., Enveloping algebras of Slodowy slices and the Joseph ideal, J. Eur. Math. Soc. 9(3) (2007), 487543.
41. Wang W., Dimension of a minimal nilpotent orbit, Proc. Amer. Math. Soc. 127(3) (1999), 935936.
42. Zhu Y., Modular invariance of characters of vertex operator algebras, J. Amer. Math. Soc. 9(1) (1996), 237302.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords:

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 15 *
Loading metrics...

Abstract views

Total abstract views: 178 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 24th October 2017. This data will be updated every 24 hours.